MathSciNet Relay Station
MathSciNet bibliographic data
MR666180 81B05
Fine, Arthur Joint distributions, quantum correlations, and commuting observables. J. Math. Phys. 23 (1982), no. 7, 1306–1310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement